Muscle night twitches

Discussion in 'Fibromyalgia Main Forum' started by gentlefibrohugs, May 30, 2006.

  1. gentlefibrohugs

    gentlefibrohugs New Member

    Lately my husband has noticed that I have been twitching at night. Almost as if I'm having mild seizures. Apparently my entire body does this. I sleep right through them. This started around the time I started taking Lyrica and ultram. I have been taking cyclobenzaprine on and off when I need a good nights rest. I only took the Lyrica for 3 or 4 days, and decided that I would not be able to handle the weight gain (which was the most common side effect) b/c I'm already very much overweight. Do any of you have these twitches or could it be from the Lyrica or ultram? Thanks! Anna
  2. KMD90603

    KMD90603 New Member

    not sure what could be causing the twitches, but I do have a question for you. Does your hubby say if it happens to you all night or just at a certain time? I ask because during certain stages of sleep, as we are beginning to fall asleep, it is normal to have large muscle twitches. If it's all throughout the night that you are doing this, well, I'm not sure. It could be that you are just a very active sleeper, but maybe it might be worth having a sleep study done?

    My hubby tells me I yell alot in my sleep and that I'll sit straight up in bed while sleeping. Yet, I don't even know I'm doing it. How strange, lol. Oh well, as long as I stay in bed I'm fine.

    Gentle healing hugs,
    Kim
  3. place

    place New Member

    my legs are twitching this past two weeks when I go to bed. I have never twitched in my life! I don't know if it could be the nortriptyline.
  4. HoneyPooh

    HoneyPooh New Member

    almost every night and I never wake up. My entire body thrashes and I kick and hit my poor husband. There is a condition similar to restless leg syndrome that is called Periodic Limb Movement Disorder, however, it can affect any part of your body. Some medications can make things worse. I've never been on Lyrica or Ultram so I'm not sure if they have anything to do with it. I do know that being cold makes my symptoms worse.

    There are medications that help some people, such as Flexeril. It helps to relieve the spasms and one of the side-effects is drowsiness, so it may also be a sleep-aid.

    I hope you're able to find some relief.

    HoneyPooh
  5. jole

    jole Member

    My doctor jokingly asked me how many times a night my husband picks himself up off the floor. She said it's a common joke with people of restless leg syndrome. BUT my neurologist said I also have small seizures (for which I'm on medication) due to overload.

    Soooooo...I'd have to say it could be either. Don't think it's the meds because I take Ultram, but then on the other hand, we are all so different. Hope you find the answer!!

    Friends - Jole